Sh:801

Bib entry
@article{Sh:801,
 author = {Doron, Mor and Shelah, Saharon},
 title = {{A dichotomy in classifying quantifiers for finite models}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {70},
 number = {4},
 year = {2005},
 pages = {1297--1324},
 issn = {0022-4812},
 doi = {10.2178/jsl/1129642126},
 mrclass = {03C85 (03C13)},
 mrnumber = {2194248},
 mrreviewer = {John T. Baldwin},
 doi = {10.2178/jsl/1129642126},
 note = {\href{https://arxiv.org/abs/math/0405091}{arXiv: math/0405091}},
 arxiv_number = {math/0405091}
}